Geometric & Functional Analysis GAFA

, Volume 16, Issue 4, pp 924–958

Constant mean curvature hypersurfaces condensing on a submanifold

Original Paper

DOI: 10.1007/s00039-006-0566-7

Cite this article as:
Mahmoudi, F., Mazzeo, R. & Pacard, F. GAFA, Geom. funct. anal. (2006) 16: 924. doi:10.1007/s00039-006-0566-7

Keywords and phrases.

Constant mean curvatureminimal surfacesingular perturbation theory

AMS Mathematics Subject Classification.


Copyright information

© Birkhäuser Verlag, Basel 2006

Authors and Affiliations

  1. 1.TriesteItaly
  2. 2.Department of MathematicsStanford UniversityStanfordUSA
  3. 3.Université Paris 12 and Insitut Universitaire de FranceCréteilFrance